MathSciNet Relay Station
MathSciNet bibliographic data
MR1470421 46E35 (26D15 42B25)
Kinnunen, Juha; Martio, Olli Hardy's inequalities for Sobolev functions. Math. Res. Lett. 4 (1997), no. 4, 489–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement